Alert archive / Oregon / Wind Advisories in 2009
Wind Advisory 8, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 26, 2009, 3:02 PM PST for Union County, Oregon. It took effect at Jan 27, 2009, 9:29 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2009, 3:02 PM PST (23:02 UTC)
- In effect from
- Jan 27, 2009, 9:29 AM PST
- Expired
- Jan 28, 2009, 1:00 AM PST
- In force
- 16 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 11.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 262302 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 302 PM PST MON JAN 26 2009 ...STRONG WINDS ACROSS THE SOUTHERN WASHINGTON CASCADES AND NORTH CENTRAL OREGON TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... .ANOTHER WEATHER SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST TUESDAY AFTERNOON AND TUESDAY NIGHT. THIS SYSTEM WILL CAUSE LOW TO MID LEVEL WINDS TO INCREASE IN RESPONSE TO A MOUNTAIN WAVE AND LEEWARD TROUGH DEVELOPING. VERY WINDY CONDITIONS IN THESE AREAS WILL PERSIST OVERNIGHT TUESDAY THROUGH WEDNESDAY MORNING. ORZ042-WAZ502-270700- /O.NEW.KPDT.WI.Y.0008.090127T1800Z-090128T1800Z/ NORTH CENTRAL OREGON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 302 PM PST MON JAN 26 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY. WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY TUESDAY AFTERNOON AND PERSIST THROUGH WEDNESDAY MORNING. THE WINDS WILL DIMINISH BY WEDNESDAY AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
6 follow-up statements
000 WWUS76 KPDT 270645 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1045 PM PST MON JAN 26 2009 ...STRONG WINDS ACROSS THE SOUTHERN WASHINGTON CASCADES AND NORTH CENTRAL OREGON TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... .ANOTHER WEATHER SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST TUESDAY AFTERNOON AND TUESDAY NIGHT. THIS SYSTEM WILL CAUSE LOW TO MID LEVEL WINDS TO INCREASE IN RESPONSE TO A MOUNTAIN WAVE AND LEEWARD TROUGH DEVELOPING. VERY WINDY CONDITIONS IN THESE AREAS WILL PERSIST OVERNIGHT TUESDAY THROUGH WEDNESDAY MORNING. ORZ042-WAZ502-271500- /O.CON.KPDT.WI.Y.0008.090127T1800Z-090128T1800Z/ NORTH CENTRAL OREGON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 1045 PM PST MON JAN 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY. WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY TUESDAY AFTERNOON AND PERSIST THROUGH WEDNESDAY MORNING. THE WINDS WILL DIMINISH BY WEDNESDAY AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 271413 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 613 AM PST TUE JAN 27 2009 ...STRONG WINDS ACROSS THE SOUTHERN WASHINGTON CASCADES AND NORTH CENTRAL OREGON TODAY THROUGH WEDNESDAY MORNING... .ANOTHER WEATHER SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST TODAY. THIS SYSTEM WILL CAUSE LOW TO MID LEVEL WINDS TO INCREASE IN RESPONSE TO A MOUNTAIN WAVE AND LEEWARD TROUGH DEVELOPING. VERY WINDY CONDITIONS IN THESE AREAS WILL PERSIST THROUGH WEDNESDAY MORNING. ORZ042-WAZ502-272300- /O.CON.KPDT.WI.Y.0008.090127T1800Z-090128T1800Z/ NORTH CENTRAL OREGON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 613 AM PST TUE JAN 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST WEDNESDAY. WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL DEVELOP BY THIS AFTERNOON AND PERSIST THROUGH WEDNESDAY MORNING. THE WINDS WILL DIMINISH BY WEDNESDAY AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 271729 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 929 AM PST TUE JAN 27 2009 ...STRONG WINDS ACROSS PORTIONS OF SOUTH CENTRAL WASHINGTON AND NORTHEAST OREGON THROUGH WEDNESDAY MORNING... .ANOTHER WEATHER SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST TODAY AND TONIGHT. THIS SYSTEM WILL CAUSE LOW TO MID LEVEL WINDS TO INCREASE. ORZ049-280200- /O.EXB.KPDT.WI.Y.0008.090127T1729Z-090128T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 929 AM PST TUE JAN 27 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE IN THE GRANDE RONDE VALLEY SOUTH AND EAST OF LA GRANDE THROUGH THIS EVENING. WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. THIS INCLUDES AREAS NEAR LADD AND PYLES CANYON AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ042-WAZ502-280200- /O.CON.KPDT.WI.Y.0008.090127T1800Z-090128T1800Z/ NORTH CENTRAL OREGON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 929 AM PST TUE JAN 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY. STRONG WINDS ALOFT WILL OCCASIONALLY MIX DOWN TO THE SURFACE ALONG THE EAST SLOPES OF THE SOUTHERN WASHINGTON AND NORTHERN OREGON CASCADES THROUGH EARLY WEDNESDAY MORNING. WHILE SOME AREAS WILL SEE LIGHT TO BREEZY WINDS...WINDS WILL SUDDENLY INCREASE TO 50 MPH IN OTHER LOCATIONS. WINDS MAY CAUSE BLOWING AND DRIFTING SNOW. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 272242 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 242 PM PST TUE JAN 27 2009 ORZ042-WAZ502-272345- /O.CAN.KPDT.WI.Y.0008.000000T0000Z-090128T1800Z/ NORTH CENTRAL OREGON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 242 PM PST TUE JAN 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. A WEATHER SYSTEM AND ASSOCIATED FRONT MOVING ACROSS THE REGION WILL PRODUCE BREEZY TO LOCALLY WINDY CONDITIONS THROUGH EARLY TONIGHT. HOWEVER WIDESPREAD STRONG WINDS ARE NOT EXPECTED. $$ ORZ049-280600- /O.CON.KPDT.WI.Y.0008.000000T0000Z-090128T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 242 PM PST TUE JAN 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE IN THE GRANDE RONDE VALLEY SOUTH AND EAST OF LA GRANDE THROUGH THIS EVENING. WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. THIS INCLUDES AREAS NEAR LADD AND PYLES CANYON AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 280543 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 943 PM PST TUE JAN 27 2009 ORZ049-280900- /O.EXT.KPDT.WI.Y.0008.000000T0000Z-090128T0900Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 943 PM PST TUE JAN 27 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM PST WEDNESDAY. WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY SOUTH AND EAST OF LA GRANDE THROUGH 1 AM. WINDS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITIES. THIS INCLUDES AREAS NEAR LADD AND PYLES CANYON AND THE TOWN OF UNION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 280851 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1251 AM PST WED JAN 28 2009 ORZ049-281000- /O.EXP.KPDT.WI.Y.0008.000000T0000Z-090128T0900Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1251 AM PST WED JAN 28 2009 ...WIND ADVISORY WILL EXPIRE AT 1 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 1 AM PST. WINDS IN THE GRANDE RONDE VALLEY HAVE FALLEN BELOW 30 MPH AND ARE EXPECTED TO CONTINUE TO DIMINISH. WINDS OF 10 TO 20 MPH WILL BE LIKELY FOR THE REMAINDER OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 26, 2:30 PM PST, 32 minutes earlier.
Area forecast discussion, Jan 26, 2:30 PM PST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
230 PM PST MON JAN 26 2009
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...A HIGH PRESSURE
RIDGE WITH AN ARCTIC AIR MASS CURRENTLY IN PLACE OVER THE PACIFIC
NORTHWEST WILL PERSIST INTO TONIGHT. LIGHT WINDS COMBINED WITH
MOSTLY CLEAR SKIES...LOW DEW POINTS AND A FRESH SNOW COVER WILL
ALLOW FOR STRONG RADIATIONAL COOLING TONIGHT. EXPECT MINIMUM TEMPS
RANGING FROM THE SINGLE DIGITS TO LOWER TEENS...EXCEPT FOR 5 BELOW
ZERO TO 5 ABOVE ZERO IN THE MOUNTAINS. THE HIGH PRESSURE RIDGE WILL
SHIFT TO THE EAST LATE TONIGHT AND THE LOW TO MID LEVEL FLOW WILL
BECOME SOUTHERLY BY TUESDAY MORNING. THIS WILL RESULT IN WARM AIR
ADVECTION TO BEGIN EARLY TUESDAY MORNING WHICH WILL PREVENT THE
AFOREMENTIONED MIN TEMPS TONIGHT FROM GETTING ANY COLDER. ANOTHER
PACIFIC WEATHER SYSTEM WILL MOVE INTO THE REGION BY TUESDAY
AFTERNOON AND TUESDAY NIGHT. TIGHT W-SW PRESSURE GRADIENTS WILL
DEVELOP ALONG THE EAST SLOPES OF THE CASCADES BY TUESDAY AFTERNOON.
850 MB LOW LEVEL JET WINDS ARE PROGGED TO INCREASE TO BETWEEN 50 TO
60 KTS WITH THE STRONGEST WINDS BEING OVER THE SOUTH WA CASCADES AND
N OREGON CASCADES. THIS LOW LEVEL JET WILL CREATE A MOUNTAIN
WAVE/LEE SIDE TROUGH TO DEVELOP OVER THE CASCADES. THE INCOMING
WEATHER SYSTEM SHOULD BE ENOUGH TO MIX DOWN SOME OF THESE WINDS TO
THE SURFACE EAST OF THE CASCADES...PARTICULARLY OVER N CENTRAL
OREGON AND THE SOUTHERN WA CASCADE EAST SLOPE AREAS. EXPECT WIND
SPEEDS IN THESE AREAS TO REACH WIND ADVISORY CRITERIA BY TUESDAY
AFTERNOON CONTINUING THROUGH WEDNESDAY MORNING. AS SUCH WILL ISSUE A
WIND ADVISORY FOR THOSE AREAS. WILL NEED TO MONITOR ALSO THE LOWER
COLUMBIA BASIN...BLUE MOUNTAIN FOOTHILLS AND VALLEYS TO THE WEST OF
THE BASIN FOR A NEED OF A WIND ADVISORY THERE AS WELL. WITH THE
AMOUNT OF DOWN SLOPE FLOW EXPECTED OFF THE CASCADES AND THE BLUE
MTNS AM EXPECTING ANY PRECIP WITH THIS SYSTEM TO BE LIGHT AND
SURFACE TEMPS TO BE WARM ENOUGH FOR MAINLY RAIN IN THE LOWER
ELEVATIONS WITH SNOW ONLY IN THE MOUNTAINS. SNOW AND LOW ELEVATION
RAIN OR SNOW SHOWERS WILL PERSIST INTO WEDNESDAY IN THE EASTERN
MOUNTAINS AND ON THE CASCADE CREST DUE TO THE OROGRAPHIC UP SLOPE
FLOW. HOWEVER ANY SNOW ACCUMULATION SHOULD BE LIGHT AND UNDER
ADVISORY AMOUNTS. PRECIP MAY START OUT AS MIXED ON TUESDAY IN THE
BASIN AND ADJACENT VALLEYS TO THE NORTH AND WEST...BUT IT WILL
QUICKLY CHANGE OVER TO RAIN WITH ONLY VERY LIGHT AMOUNTS EXPECTED.
THIS WEATHER SYSTEM WILL MOVE TO THE EAST WITH DECREASING WINDS
LATER WEDNESDAY AND WEDNESDAY NIGHT WITH CLEARING SKIES.
TEMPERATURES WILL BECOME MUCH WARMER ON WEDNESDAY IN THE WAKE OF
THIS NEXT SYSTEM AS ALL OF THE COLD AIR CURRENTLY IN PLACE SHOULD BE
MIXED OUT. 88
.LONG TERM...THURSDAY THROUGH MONDAY...AN UPPER LEVEL HIGH PRESSURE
RIDGE WILL BE PARKED ALONG THE COAST ON THURSDAY...WHICH THEN MOVES
INLAND AND ACROSS THE CWA THURSDAY NIGHT. A WEAK UPPER LEVEL SHORT
WAVE APPROACHES THE COAST ON FRIDAY AND THEN MOVES ACROSS THE
PACIFIC NORTHWEST OVER THE WEEKEND. THIS SYSTEM WILL PRODUCE A LIGHT
DUSTING OF SNOW AT SOME LOWER ELEVATIONS AND VERY LIGHT SNOW
ACCUMULATIONS IN THE MOUNTAINS OVER THE WEEKEND. THEN HIGH PRESSURE
ALOFT BUILDS OVER THE REGION FOR THE REST OF THE EXTENDED PERIOD.
POLAN
&&
.AVIATION...18Z TAFS...VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24
HOURS. HOWEVER...SOME LINGERING LOW LEVEL CLOUDS WILL CONTINUE OVER
KPSC...KDLS...AND KRDM. WITH THIS EXPECT BRIEF PERIODS OF IFR AND
MVFR CONDITIONS THIS MORNING...BUT ANTICIPATE THAT THEY WILL BE GONE
BY 20Z. EXPECT CLEAR SKIES AND WINDS LESS THAN 10KTS FOR MUCH OF THE
NEXT 12 TO 24 HOURS. ANOTHER WEATHER SYSTEM WILL PUSH IN TOMORROW
MORNING AND MAY BRING SOME SPOT SHOWERS OVER KYKM AND KDLS. WEBER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 13 36 30 41 / 0 20 30 20
ALW 14 36 30 43 / 0 20 30 20
PSC 11 36 27 45 / 0 10 10 0
YKM 9 35 25 39 / 0 20 20 20
HRI 14 37 29 44 / 0 10 10 0
ELN 9 33 26 38 / 0 30 30 20
RDM 3 41 25 41 / 0 10 10 10
LGD 4 30 27 35 / 0 20 30 20
GCD 4 36 26 39 / 0 20 30 20
DLS 16 37 32 43 / 0 30 30 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY FOR
ORZ042.
WA...WIND ADVISORY FROM 10 AM TUESDAY TO 10 AM PST WEDNESDAY FOR
WAZ502.
&&
TI:GYG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
88/99/99Hazardous weather outlook, Jan 26, 2:49 PM PST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
249 PM PST MON JAN 26 2009
UPDATED FOR WIND ADVISORY
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-271415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
249 PM PST MON JAN 26 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
COLD DRY ARCTIC AIR WILL CONTINUE TO LINGER ACROSS THE INTERIOR
PACIFIC NORTHWEST TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG WIND TUESDAY AND WEDNESDAY
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON, NORTH
CENTRAL OREGON
STRONG LOW LEVEL WINDS COMBINED WITH A TIGHT SURFACE PRESSURE
GRADIENT WILL GENERATE GUSTY WINDS ALONG THE EAST SLOPES OF THE
WASHINGTON CASCADES AND IN NORTH CENTRAL OREGON TUESDAY THROUGH
WEDNESDAY MORNING. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS
FROM 10 AM PST TUESDAY TO 10 AM PST WEDNESDAY. FOR MORE DETAILS
SEE PRODUCT PDXNPWPDT (WMO HEADING WWUS76 KPDT).
A WEATHER SYSTEM WILL MOVE THROUGH THE AREA LATE TUESDAY WITH A
CHANCE OF SNOW AND RAIN THROUGH WEDNESDAY. ONLY MINOR AMOUNTS OF
SNOW UP TO AN INCH ARE EXPECTED BELOW 3000 FEET WITH 2 TO 4 INCHES
IN THE MOUNTAINS. ANOTHER SYSTEM MAY MOVE THROUGH THE AREA SATURDAY
OR SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY FOR STRONG WINDS ALONG THE EAST
SLOPES OF THE SOUTHERN WASHINGTON CASCADES AND IN NORTH CENTRAL
OREGON FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.Nearby
Wind Advisories in Oregon, 2009Wind Advisories in Washington, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.